# SDR R61A201806130690

- Difficulty date: June 13, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N116HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000183
- Aircraft time: 28,034 hours, 21,871 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

GROUND SPOILERS FAIL IN FLIGHT. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. RESET A/C AND PERFORMED RTS TEST. MESSAGE CLEARED.
